# SDR SWAA2022072926887

- Difficulty date: July 7, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE SKIN; 1EA FASTENER HOLE; #10 FROM OUTBOARD; ZONE 2 FASTENER ROW (IAW 57-41-01-2R-7 FIG. 202); HAS CRACK INDICATION FROM HFEC INSPECTION. / [01] FASTENER HOLE IS AT MAXIMUM OVERSIZE; .263' DIA.; IAW 57-41-01-2R-7.;[02] REPAIRED IAW EA 22-157-02024;[03] REPAIRED IAW EA 22-157-02024 C/W INSPECTION;[04] REPAIRED IAW EA 22-157-02024 C/W INSPECTION
